American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B40) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Herwig Hauser and Gerd Müller. Analytic varieties versus integral varieties of Lie algebras of vector fields . Bull. Amer. Math. Soc. 26 (1992) 276-279. MR 1121570.
Abstract, references, and article information   
View Article: PDF

[2] L. Preiss Rothschild. Invariant polynomials and conjugacy classes of real Cartan subalgebras. Bull. Amer. Math. Soc. 77 (1971) 762-764. MR 0281847.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1